By Anonymous - 30/11/2016 01:48
Today, I discovered that when my doctor said my new medication "may cause sensitivity to sunlight" what he meant was "sit in total darkness during the day or your skin will feel like its burning off." FML
Add a comment
You must be logged in to be able to post comments!
Create my account Sign in
Top comments
By  mariri9206  |  32

I hate to break this to you but I think your doctor may have turned you into a vampire.

By  magicdust95  |  31

The medication just made you a vampire.
I'm sorry OP, hope you don't have to take the medication for way too long.

Edit: I see the person above me just beat me to it

COMMENTS
By  mariri9206  |  32

I hate to break this to you but I think your doctor may have turned you into a vampire.

By  magicdust95  |  31

The medication just made you a vampire.
I'm sorry OP, hope you don't have to take the medication for way too long.

Edit: I see the person above me just beat me to it

By  yerawizardlizzy  |  27

Sunscreen, sunglasses, and a hat with a bill. Sun Care 101. Those should reduce your reaction and be enough for regular come-and-go events, but if you find it's still severe, go back to your doctor. But don't try to spend an hour or more outdoors if you can help it.

By  mrswombat  |  16

This happened to me when I was on Doxycycline. I couldn't even stand indirect light. Sitting in a car felt like my skin was on fire. I took it for one summer and I was miserable.